IJPAM: Volume 76, No. 5 (2012)

ERROR ANALYSIS, STABILITY, AND NUMERICAL
SOLUTIONS OF FRACTIONAL-ORDER
DIFFERENTIAL EQUATIONS

Talaat S. El-Danaf$^1$, Mohamed A. Ramadan$^2$, Mahmoud N. Sherif$^3$
$^{1,2,3}$Department of Mathematics
Faculty of Science
Menoufia University
Shebeen El Koom, EGYPT


Abstract. In this paper, we investigate the use of spline functions of integral form to approximate the solution of differential equations fractional order. The proposed spline approximation method is first introduced, and then error analysis and stability are theoretically investigated. A numerical example is given to illustrate the applicability, accuracy and stability of the suggested method.

Received: July 25, 2011

AMS Subject Classification: 65L20

Key Words and Phrases: spline functions, differential equations fractional order

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 5